# SDR LR7A02063

- Difficulty date: July 27, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 18,752 hours, 9,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 3530428R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK INSPECTION FOUND RT FS 990 BULKHEAD TEE AND WEB CRACKED AT RBL 63, WL 257.  REPLACED TEE AND WEB IAW SRM SMP 583-53-50-04 AND 51-70.
